MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74021152
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, following a primary tka surgery performed on (b)(6) 2023 and a first revision surgery on (b)(6) 2024 (reference: 1020279-2024-00479), the patient was scheduled for a second revision surgery due to an unspecified reason.The procedure was planned for on (b)(6) 2025 and involved the removal of all implants, including a jrny ii isrt xlpe dd rt sz 1-2 11mm, gen ii 7.5mm resur pat 29mm, jrny ii cr fem ox np rt sz 2, and journey tibia base np rt sz 2.At this time, no further details regarding the scheduled surgery or the patient's current health status are available.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a reported patient complication that includes reference to the use of a smith+nephew product without evidence of a specific product problem.The reported complication relates to known inherent procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to confirm a relationship between the reported event and the device or identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.

Brand Name
JRNY II CR FEM OX NP RT SZ 2
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22561359
Report Number1020279-2025-01256
Device Sequence Number18450911
Product Code JWH
UDI-Device Identifier00885556531884
UDI-Public885556531884
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021152
Device Lot Number21BM00242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GEN II 7.5MM RESUR PAT 29MM: 71932635, 23JM05478.; JOURNEY TIBIA BASE NP RT SZ 2: 74022212, 23EM07644.; JRNY II ISRT XLPE SZ1-2 11MM: 74025713, 22MM07077.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown